# SDR SWAA052499

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 54,640 hours, 50,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, FOUND FUSELAGE SKIN CRACKED AT BS 986, STR 21L.  MX FERRY TO PHX FOR REPAIRS.  REPAIRED SKIN PER SWA EA & SRM.
